Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any side effects for hypertension medicines?

Hello Doctor. I m a 34 years old male, suffering from hypertension. I m taking Telma 40 (morning) and Atenolol 25 (Evening) every day, for a month. Over the past few days, I feel a little dizzy, lightheaded. Is this one of the side effects of the medication I am taking? Thank you for your help.
Mon, 23 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

So Atenolol has a property to reduce heart rate and if it goes below 60 then it can cause dizziness. Please visit your doctor for a clinical examination. Dose of atenolol may require reduction.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Loveleen Sharma, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta blocker


Is there any side effects for hypertension medicines?

Hello, So Atenolol has a property to reduce heart rate and if it goes below 60 then it can cause dizziness. Please visit your doctor for a clinical examination. Dose of atenolol may require reduction. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Loveleen Sharma, General & Family Physician